Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Cipralex, increased anxiety, difficulty in breathing, stomach pain, swollen eye area, nausea, wrinkles, facial swelling; inflated cheeks

Hello, I took cipralex for a week, for anxiety. although It was medically induced by iron injections not depression.On day two, other than increased anxiety, difficulty in breathing, stomach pain, swollen eye area, nausea I felt all my facial muscles pull downwards, wrinkles formed the next day due to my skin stretching . By day three my eyes shrank in size, wrinkles disappeared but my face had elongated in shape. It has been two months now of ongoing facial swelling; inflated cheeks varying in size and shape, nose swelling which almost seems like my whole nose shape has changed permanently,puffiness and dark bags under eyes, and eye size has not returned to normal. can you please advise whether this is all because of cipralex damaging my facial nerves and muscles even though it was such a low dose. Did it cause an imbalance in my central neverous system ? What tests can I get done, and should I be taking anti inflammatory medication like cortisteriods ? I have asked doctors but with no avail. thank you ur help would be appreciated.
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello Dah,

Welcome on HCM.
You told you got some problem after iron injection and what you elaborated that is caused by allergy to inject able iron.
Because you became depressed due to this untoward effect doctor prescribed you antidepressant.
If you are confident with my explanation, than you can withdraw cipralex slowly and you will be ok by anti allergic treatment with in 2 wks.
If needed, corticosteroid can be taken for short term; there is no harm in that.

Get well soon.

Thanks
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor